This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Panadol Advance Tablets 16s

View all Panadol

Panadol Advance contains the active ingredient Paracetamol which is a pain killer and also reduces your temperature when you have a fever.

Panadol Advance 500 mg Tablets are suitable for:

  • Headaches
  • Migraines
  • Backache
  • Rheumatic and muscle pain
  • Neuralgia
  • Toothache
  • Period pain
  • Panadol Advance also relieve:

  • Sore throat and fever
  • The aches and pains of colds and flu
  • Pain due to mild arthritis
  • More Product Information

    Product Information


    Panadol Advance contains the active ingredient Paracetamol which is a pain killer and also reduces your temperature when you have a fever.

    Panadol Advance 500 mg Tablets are suitable for:

  • Headaches
  • Migraines
  • Backache
  • Rheumatic and muscle pain
  • Neuralgia
  • Toothache
  • Period pain
  • Panadol Advance also relieve:

  • Sore throat and fever
  • The aches and pains of colds and flu
  • Pain due to mild arthritis
  • Warnings or Restrictions

    Contains paracetamol. Do not take with any other products containing paracetamol. Ask your doctor before you take this medicine:If you have liver or kidney disease, including alcoholic liver disease. If you have mild arthritis and need to take painkillers every day. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If your symptoms persist consult your doctor. Keep out of the reach and sight of children.

    Product Specification

    Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

    Size (16) Unit (EA)

    Product code: 536245

    Link to top of current page.
    Link to display social media share links
    Please wait...